Stability analysis of continuous-time switched systems with a random switching signal

Xiong, Junlin and Lam, James and Shu, Zhan and Mao, Xuerong (2014) Stability analysis of continuous-time switched systems with a random switching signal. IEEE Transactions on Automatic Control, 59 (1). pp. 180-186. ISSN 0018-9286

[img] PDF (Xiong-etal-AC2014-stability-analysis-of-continuous-time-switched-systems)
Xiong_etal_AC2014_stability_analysis_of_continuous_time_switched_systems.pdf
Accepted Author Manuscript

Download (735kB)

    Abstract

    This paper is concerned with the stability analysis of continuous-time switched systems with a random switching signal. The switching signal manifests its characteristics with that the dwell time in each subsystem consists of a fixed part and a random part. The stochastic stability of such switched systems is studied using a Lyapunov approach. A necessary and sufficient condition is established in terms of linear matrix inequalities. The effect of the random switching signal on system stability is illustrated by a numerical example and the results coincide with our intuition.